Tohoku Mathematical Journal

Einstein-Kaehler metrics on open algebraic surfaces of general type

Ryoichi Kobayashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 37, Number 1 (1985), 43-77.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178228722

Mathematical Reviews number (MathSciNet)
MR0778371

Zentralblatt MATH identifier
0582.53046

Digital Object Identifier
doi:10.2748/tmj/1178228722

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 14J10: Families, moduli, classification: algebraic theory 32C10 32J25: Transcendental methods of algebraic geometry [See also 14C30] 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Kobayashi, Ryoichi. Einstein-Kaehler metrics on open algebraic surfaces of general type. Tohoku Mathematical Journal 37 (1985), no. 1, 43--77. doi:10.2748/tmj/1178228722. http://projecteuclid.org/euclid.tmj/1178228722.


Export citation

References

  • [1] T. AUBIN, Equations du type Monge-Ampere sur les variete kaehleriennes compactes, C. R. Acad. Paris. 283 (1976), 119-121.
  • [2] T. AUBIN, "Nonlinear Analysis on manifolds, Monge-Ampere Equations", Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, Grundlehren der Math. 252.
  • [3] B. Y. CHEN AND K. OGIUE, Some characterization of complex space forms in terms o Chern classes, Quart. J. Math. 26 (1975), 459-464.
  • [4] S. Y. CHENG AND S. T. YAU, On the existence of a complete Kaehler metric on non compact complex manifolds and the regularity of Fefferman's equation, Comm. Pure Appl. Math. 33 (1978), 507-544.
  • [5] H. GRAUERT, Uber Modifikationen und exzeptionelle analytische Mengen, Math. Ann 146 (1962), 331-368.
  • [6] P. A. GRIFFITHS AND J. HARRIS, "Principles of Algebraic Geometry", John Wiley & Sons, New York, Chichester, Brisbane, Toronto.
  • [7] F. HIRZEBRUCH, Hubert modular surfaces, Ens. Math. 71 (1973), 183-281
  • [8] F. HIRZEBRUCH, Chern numbers of algebraic surfaces--an example--, preprint serie 030-83, M. S. R. I. Berkeley.
  • [9] R. KOBAYASHI, Kaehler-Einstein metric on open algebraic manifolds, Osaka J. Math 21 (1984), 399-418.
  • [10] R, KOBAYASHI, A remark on the Ricci curvature of algebraic surfaces of general type, Thoku M. J. 36 (1984), 385-399.
  • [11] K. KODAIRA, On compact complex analytic surfaces, I, Ann. of Math. 71 (1960), 111-152
  • [12] K. KODAIRA, Pluricanonical system on algebraic surfaces of general type, J. Math. Soc Japan. 20 (1968), 170-192.
  • [13] H. LAUFER, Taut two-dimensional singularities, Math. Ann. 205 (1973), 131-164
  • [14] Y. MIYAOKA, On the Chern numbers of surfaces of general type, Invent. Math. 4 (1977), 225-237.
  • [15] Y. MIYAOKA, The maximal number of quotient singularities on surfaces with give numerical invariants, Math. Ann. 268 (1984), 159-171.
  • [16] D. MUMFORD, Hirzebruch's proportionality theorem in the noncompact case, Invent Math. 42 (1977), 230-272.
  • [17] U. PERSSON, On degenerations of algebraic surfaces, Mem. Amer. Math. Soc. 189 (1977), 1-144.
  • [18] F. SAKAI, Semi-stable curves on algebraic surfaces and logarithmic pluricanonical maps, Math. Ann. 254 (1980), 89-120.
  • [19] I. SATAKE, The Gauss-Bonnet theorem for F-manifolds, J. Math. Soc. Japan. 9 (1957), 464-492.
  • [20] S. T. YAU, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl Math. 28 (1975), 201-228.
  • [21] S. T. YAU, A general Schwarz lemma for Kaehler manifolds, Amer. J. Math. 100 (1978), 197-203.
  • [22] S. T. YAU, On Calabi's conjecture and some new results in algebraic geometry, Nat Acad. Sci. U. S. A. 74 (1977), 1789-1799.
  • [23] S. T. YAU, On the Ricci curvature of a compact Kaehler manifold and the comple Monge-Ampere equation, I, Comm. Pure Appl. Math. 31 (1978), 339-411.